MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 105MM - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 105MM - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.405S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on august 19, 2019, the patient underwent a removal of trochanteric femoral nail advanced (tfna) due to a non-union of the intertrochanteric femur fracture.The surgeon successfully removed the hardware and replaced the device to a dynamic condylar screw (dcs) and 95 deg dcs plate 8 hole with an open reduction and internal fixation (orif) procedure of right femur.Procedure was successfully completed.There was patient consequence.This is report 2 of 3 for (b)(4).

Brand Name
TFNA FENESTRATED HELICAL BLADE 105MM - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9044316
Report Number2939274-2019-60540
Device Sequence Number1784957
Product Code HSB
UDI-Device Identifier10886982099310
UDI-Public(01)10886982099310
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.038.405S
Device Catalogue Number04.038.405S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2019
Initial Report FDA Received Date09/13/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;